ANTI-DIARRHEAL- loperamide hydrochloride capsule, liquid filled
Allergy alert: Do not use if you have ever had a rash or other allergic reaction to loperamide HCl
Heart alert: Taking more than directed can cause serious heart problems or death
taking a prescription drug. Loperamide may interact with certain prescription drugs
tiredness, drowsiness, or dizziness may occur. Be careful when driving or operating machinery.
In case of overdose, get medical help or contact a Poison Control Center right away.
butylated hydroxyanisole, edible ink, FD&C Blue #1 , gelatin, glycerin, glyceryl caprylate, polyoxyl 40 hydrogenated castor oil, purified water
Compare to Imodium® A-D active ingredient††
LOPERAMIDE HCl 2 mg / SOFT GELATIN CAPSULES
*EACH LIQUID-FILLED CAPSULE CONTAINS 2 mg LOPERAMIDE HCl
THIS PRODUCT IS PACKAGED IN A CHILD-RESISTANT AND TAMPER EVIDENT PACKAGE. USE ONLY IF BLISTERS ARE INTACT.
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.
†Walgreens Pharmacist Survey
††All trademarks are property of their respective owners. This product is not affiliated with the makers/owners of Imodium® A-D.
DISTRIBUTED BY: WALGREEN CO.
200 WILMOT RD., DEERFIELD, IL 60015
loperamide hydrochloride capsule, liquid filled
|Labeler - WALGREENS (008965063)|
|Registrant - Bionpharma Inc. (079637826)|
|Patheon Softgels Inc.||002193829||manufacture(0363-1176)|
© 2020 FDA.report
This site is not affiliated with or endorsed by the FDA.